MAUDE Adverse Event Report: Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered

Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered
Model Number TCDS0801-XTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a triclip procedure was performed to treat functional tricuspid regurgitation (tr) with a grade of 5+ on a patient with 4 leaflets with a central gap and a previous aortic valve replacement and a previous left atrial appendage (laa) closure device.A triclip was inserted and deployed on the tricuspid valve.However, difficulties visualizing the clip occurred, and post deployment, the clip detached from the anterior leaflet and remained attached to the other leaflet (single leaflet device attachment/slda).A second clip, a triclip xtw was then inserted and deployed on the tricuspid valve, reducing tr to a grade of 4-5.There was no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
The device remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
TriClip G5 Delivery System
Common Device Name
tricuspid valve repair device, percutaneously delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50736864
Report Number2135147-2026-06164
Device Sequence Number13409710
Product Code NPS
UDI-Device Identifier05415067050731
UDI-Public(01)05415067050731(17)270112(10)50715R1020
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTCDS0801-XTW
Device Catalogue NumberTCDS0801-XTW
Device Lot Number50715R1020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TriClip steerable guide catheter
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite